Riste Škrekovski
Riste Škrekovski
FMF, UL
Verifisert e-postadresse på fmf.uni-lj.si - Startside
Tittel
Sitert av
Sitert av
År
A theorem about the channel assignment problem
D Král', R Skrekovski
SIAM Journal on Discrete Mathematics 16 (3), 426-437, 2003
1492003
Mathematical aspects of Wiener index
M Knor, R Škrekovski, A Tepeh
arXiv preprint arXiv:1510.00800, 2015
1382015
List improper colourings of planar graphs
R Škrekovski
Combinatorics Probability and Computing 8 (3), 293-299, 1999
1231999
Coloring squares of planar graphs with girth six
Z Dvořák, P Nejedlý, R Škrekovski
European Journal of Combinatorics 29 (4), 838-849, 2008
952008
Total-coloring of plane graphs with maximum degree nine
Ł Kowalik, JS Sereni, R Škrekovski
SIAM Journal on Discrete Mathematics 22 (4), 1462-1479, 2008
792008
The Grötzsch theorem for the hypergraph of maximal cliques
B Mohar, R Skrekovski
the electronic journal of combinatorics 6 (1), R26, 1999
641999
On Wiener index of common neighborhood graphs
M Knor, B Luzar, R Skrekovski, I Gutman
MATCH Commun. Math. Comput. Chem 72 (1), 321-332, 2014
632014
List total colourings of graphs
M Juvan, B Mohar
Combinatorics, Probability and Computing 7 (2), 181-188, 1998
621998
Planar graphs without cycles of specific lengths
G Fijavž, M Juvan, B Mohar, R Škrekovski
European Journal of Combinatorics 23 (4), 377-388, 2002
612002
Mostar index
T Došlić, I Martinjak, R Škrekovski, ST Spužević, I Zubac
Journal of Mathematical Chemistry 56 (10), 2995-3013, 2018
572018
Light subgraphs in planar graphs of minimum degree 4 and edge‐degree 9
B Mohar, R Škrekovski, HJ Voss
Journal of Graph Theory 44 (4), 261-295, 2003
572003
Injective colorings of planar graphs with few colors
B Lužar, R Škrekovski, M Tancer
Discrete Mathematics 309 (18), 5636-5649, 2009
542009
Cyclic edge-cuts in fullerene graphs
F Kardoš, R Škrekovski
Journal of mathematical chemistry 44 (1), 121-132, 2008
542008
Mathematical aspects of fullerenes
V Andova, F Kardoš, R Škrekovski
Ars Mathematica Contemporanea 11, 353-379, 2016
462016
On Wiener index of graphs and their line graphs
N Cohen, D Dimitrov, R Krakovski, R Skrekovski, V Vukašinović
MATCH Communications in Mathematical and in Computer Chemistry 64 (3), 683-698, 2010
462010
Graphs of degree 4 are 5‐edge‐choosable
M Juvan, B Mohar, R S̆krekovski
Journal of Graph Theory 32 (3), 250-264, 1999
461999
Comparing the irregularity and the total irregularity of graphs
D Dimitrov, R Škrekovski
Ars Mathematica Contemporanea 9 (1), 45-50, 2014
452014
Wiener index of line graphs
M Knor, R Škrekovski
Quantitative Graph Theory: Mathematical Foundations and Applications 279, 301, 2014
442014
Wiener dimension: fundamental properties and (5, 0)-nanotubical fullerenes
Y Alizadeh, V Andova, S Klavzar, R Škrekovski
MATCH Commun. Math. Comput. Chem 72, 279-294, 2014
442014
Relationship between the edge-Wiener index and the Gutman index of a graph
M Knor, P Potočnik, R Škrekovski
Discrete Applied Mathematics 167, 197-201, 2014
412014
Systemet kan ikke utføre handlingen. Prøv igjen senere.
Artikler 1–20